# SDR 97UAL900119

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORT RUBBER SMELL IN CABIN FROM ROW 17 AFT.  CHECKED PSU ROW 17 AFT FOR WIRING DEFECTS.  CHECKED GASPER FAN OUTLETS, GALLEY EQUIPMENT, LAVS, AIR CONDITIONING DUCTS, RAM AIR INLET DOORS, BOTH AC BAYS, WHEELWELL, BRAKES, AND TIRES.  FOUND ALL ITEMS NORMAL.  UNABLE TO DUPLICATE PROBLEM.
